# SDR AALA981169

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHTS AT 26AB INOPERATIVE.  REPAIRED WIRE FOR EMERGENCY EXIT SEAT LIGHTS AT 26AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
